# SDR AALA202110267029

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A300*
- Aircraft serial: 6761
- Aircraft time: 17,964 hours, 6,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERIES AT LOCATIONS 12WL FAILED BUILT IN TEST EQUIPMENT TEST IN REFERENCE WITH JOB CARD 26L00005005. REMOVED AND REPLACED 12WL, EMERGENCY POWER SUPPLY UNIT BATTERY IN REFERENCE WITH AMM 33-51-38.
